# SDR SWAA113550

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,805 hours, 68,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, LT LONGITUDINAL BEAM L-ANGLE CRACKED, BS 694, BL 0.  REMOVED AND REPLACED ANGLE PER SRM.
